# SDR ABXA9700675

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59100412
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT INBOARD FLAP VANE WAS DEEPLY DENTED AND DELAMINATED ON THE UPPER SIDE AT THE CENTER RUBSTRIPS.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKINS IAW DC-9 SRM.
